PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 1 | 43-49
Tytuł artykułu

On duality of submodule lattices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An elementary proof is given for Hutchinson's duality theorem, which states that if a lattice identity λ holds in all submodule lattices of modules over a ring R with unit element then so does the dual of λ.
Słowa kluczowe
Twórcy
  • JATE Bolyai Institute, Aradi vértanúk tere 1, H-6720 Szeged, Hungary
  • JATE Bolyai Institute, Aradi vértanúk tere 1, H-6720 Szeged, Hungary
Bibliografia
  • [1] G. Frobenius, Theorie der linearen Formen mit ganzen Coefficienten, J. Reine Angew. Math. 86 (1879), 146-208.
  • [2] G. Hutchinson, On classes of lattices representable by modules, Proceedings of the University of Houston Lattice Theory Conference, Univ. Houston 1973, 69-94.
  • [3] G. Hutchinson and G. Czédli, A test for identities satisfied in submodule lattices, Algebra Universalis 8 (1978), 269-309.
  • [4] A.F. Pixley, Local Mal'cev conditions, Canadian Math. Bull. 15 (1972), 559-568.
  • [5] R. Wille, Kongruenzklassengeometrien, Lecture Notes in Math, no. 113, Springer-Verlag, Berlin-Heidelberg-New York 1970.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1004
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.